# SDR ABXA070173

- Difficulty date: May 7, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N713AX
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 70,525 hours, 21,539 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Part number: 313T3380227
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INTERIOR DOUBLER CRACKED AT AFT LOWER EDGE OF OUTBOARD STRUT DOOR.  REMOVED AND REPLACED DOUBLER IAW B767 SRM.
